Given An Injection Because Stomach Acid Has An Effect On The Pregnancy Program?
Hello, I am promising but I am sick and then I am given an injection because of increased stomach acid can it affect the fertilization process?
Good afternoon Dwii, thank you for asking at HealthReplies.com.
The drugs used to treat stomach acid can be very diverse, because you do not specify the name of the drug you received specifically, it is not known whether the drug can affect or not on a pregnancy program.
However, in general drugs commonly used to treat stomach acid disease do not affect the fertile period or fertilization process so it is relatively safe to use during pregnancy programs.
If you want to know for sure, it is advisable to re-ask what medication was given to you at that time and consult with your obstetrician to determine whether the drug can interfere with fertility or not.
For now, keep running your pregnancy program as usual. If you do have stomach acid disease, it is strongly recommended to maintain a regular diet and maintain your type of food (avoid spicy, sour, coffee, tea, alcohol, and high fat foods) to avoid recurrence. Also avoid stress and habit of lying down immediately after eating. Exercise regularly and make sure you get enough rest every day. Do not use drugs carelessly without obvious advice from a doctor.
I hope this helps.